Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The condition for an orthonomic differential system


Author: Joseph Miller Thomas
Journal: Trans. Amer. Math. Soc. 34 (1932), 332-338
MSC: Primary 35A25; Secondary 15A39
MathSciNet review: 1501640
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35A25, 15A39

Retrieve articles in all journals with MSC: 35A25, 15A39


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501640-0
PII: S 0002-9947(1932)1501640-0
Article copyright: © Copyright 1932 American Mathematical Society